... for almost 2 months then stopped. Now I am worried about the growth hormone secreting/IGF-1 increasing properties that both products share since I am exhibiting some definite hair & overall extra growth seemingly synonymous to acromegaly symptoms, is it possible I could now have a benign growth hormone secreting tumor? (I have also now recently been taking a phytosterol complex with beta-sitosterol to lower cholesterol, which I am now finding out can convert to Boldenone, an anabolic steroid,,, in your system and wonder if that has something to do with all this too)
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
What happened, why can't I get it anymore? What can replace it, with minimal side effects?
1 answer • 23 Aug 2009
i already had chronic stomach problems and since ive been taking this medicine ive had to go to the hospital twice because my pain was so severe, so ...
1 answer • 29 Sep 2009
Male, 49 years, 5' 10", 170 lbs.
1 answer • 5 Nov 2009
I went up on the levodopa to try to bolster a reduction on mirapex dosage, disaster, had to go back up on mirapex, then it seems my levodopa level is ...
3 answers • 27 Mar 2012
Rhodiola Rosea - Does anybody know. If there are dangers with taking this list of supplements at the
... same time. Morning 1teaspoon rhodiola 1teaspoon mucuna pruriens 1teaspoon pine pollen I have this in the morning I all so am prescribed ...
1 answer • 1 Nov 2013